# SDR CA190409008

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,628 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200151
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) UPON INSTALLATION OF A SET OF NEW MAIN ROTOR BLADES IT WAS DISCOVERED THE ALIGNMENT PIN WAS MISSING FROM ONE OF THE NEW BLADES. PART NUMBER 206-010-200-151 AND COULD NOT BE INSTALLED ONTO THE AIRCRAFT. AFTER CONTACTING THE BELL TECHNICAL REP. HE THEN DIRECTED ME TO BELL PRODUCT SUPPORT. PRODUCT SUPPORT SENT INSTRUCTION TO LOCATE WHERE THE ALIGNMENT PIN SHOULD BE, AS WELL AS DIRECTION TO MAKE AN ENTRY ON THE BLADE LOG CARD. ONCE LOCATION WAS MARKED THE BLADE WAS INSTALLED. THE ROTOR SYSTEM WAS ALIGNED AND BALANCED BEFORE BEING INSTALLED.
